Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

On the asphericity of a family of relative group presentations

Davidson, P.J. (2009) On the asphericity of a family of relative group presentations. International Journal of Algebra and Computation, 19 (2). pp. 159-189. ISSN 0218-1967

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Excluding four unresolved cases, we give a classification of asphericity in relative presentations of the form 〈H, t; tnat-1b〉 where the orders of a and b are both at least 3.

Item type: Article
ID code: 19231
Keywords: group theory, finitely presented groups, aspherical relative presentations, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 24 Jun 2010 16:21
    Last modified: 04 Oct 2012 13:10
    URI: http://strathprints.strath.ac.uk/id/eprint/19231

    Actions (login required)

    View Item